# SDR SWAA2015110245552

- Difficulty date: October 16, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7971637
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, TAIL CONE EMER EXIT HANDLE SIGN CRACKED.  R & R SIGN IAW SRM.
